MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS FREEDOM IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS FREEDOM IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24RE (CA)
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced chronic pain at the implant site (specific date not reported).The patient experienced poor performance and sound quality with the device.Troubleshooting attempts were made; however, the issue could not be resolved.Subsequently, the patient was treated with oral antibiotics (specific date not reported) for 5 days.The implanted device remains.

Brand Name
NUCLEUS FREEDOM IMPLANT WITH CONTOUR ADVANCE ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
ehswarakali sadasivam
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25146359
Report Number6000034-2026-01750
Device Sequence Number15756375
Product Code MCM
UDI-Device Identifier09321502007320
UDI-Public(01)09321502007320(11)090303(17)110302
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/02/2011
Device Model NumberCI24RE (CA)
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale